# SDR UALA2010081903046

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 54,007 hours, 19,958 cycles
- Engine: Iae V2527A5
- Engine time: 3,552 hours, 3,554 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Liner
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG ATTRITION LINER IS DAMAGE AT THE 6 O'CLOCK POSITION.  FOUND A PIECE MISSING AT THE 6 O`CLOCK POSITION FROM A PREVIOUS REPAIR- APPROX 1.5 INCHES BY .5 INCHES. THE DAMAGE DOES 'NOT' GO INTO THE GRC LAYER AND THERE IS NO LOOSE MATERIAL.  ACP REPAIR OF DAMAGED ATTRITION LINER.  OK FOR SERVICE.
